MathSciNet Relay Station
MathSciNet bibliographic data
MR58193 (15,335a) 56.0X
Beckman, F. S.; Quarles, D. A., Jr. On isometries of Euclidean spaces. Proc. Amer. Math. Soc. 4, (1953). 810–815.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement